Science · Pharmacokinetics
What primary pharmacokinetic effect occurs when a highly lipophilic drug is administered to an obese patient?
- 1Increased adipose tissue leads to higher volume of distribution by taking up the lipophilic drug✓
- 2Dose must be reduced due to metabolic inhibition
- 3Spontaneous drug aggregation occurs in the plasma
- 4Lipophilic drugs cannot be absorbed at all
Correct answer
Increased adipose tissue leads to higher volume of distribution by taking up the lipophilic drug
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Science?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Pharmacokinetics?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Science · Pharmacokinetics